International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 9, Pages 613-616
Biorthogonality condition for creeping motion in annular trenches
Department of Computer Science, Mathematics and Statistics, American University of Sharjah, P.O. Box 26666, Sharjah, United Arab Emirates
Received 15 October 1999
Copyright © 2000 Suheil A. Khuri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The biorthogonality condition for Stokes flow in annular trenches
bounded by horizontal parallel planes and concentric vertical
cylinders is derived. This condition, is needed to compute the
coefficients of the eigenfunction expansion solution of the
corresponding Stokes flow problem.